# SDR CALA2015111094805

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 64,191 hours, 7,307 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMER LIGHTS INOPERATIVE.  FOUND TWO EACH LOWER PICO FUSES ON BATTERY CHARGER BAD.  REPLACED FUSES, RT EXTERIOR EMER LIGHTS.  CHECKED GOOD.
